MathSciNet Relay Station
MathSciNet bibliographic data
MR870798 46J15 (30D60 46E15)
Siddiqi, Jamil A.; Ider, Mostéfa A symbolic calculus for analytic Carleman classes. Proc. Amer. Math. Soc. 99 (1987), no. 2, 347–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement